AF Association
14,374 members17,344 posts

Don't ignore side effects

Dear all

I was asking earlier about Verapamil. Well, I eventually started the dose. By the next day I had a cramping sensation in my thigh. Thought it would go away- it go worse as the week went on, so I saw my pharmacist, he said the side effects would go away and carry on with the tables. Two days later I could hardly walk, saw my GP who took me off of them. The next day Sat I noticed a large very black bruise on my thigh (6inx4in) and could hardly walk.

Ended up on A&E on Morphine, sent home to rest and take pain killers.

The outcome was the Verapamil had sent my Warfarin levels crazy. So please everyone, don't be like me and think side effects will go away. Take care all

2 Replies
oldestnewest

Surpirsing. It's a common combination

Reply

Very Unusual but it is always worth having an extra INR test a few days after starting any new drug just in case.

Reply

You may also like...